MathSciNet Relay Station
MathSciNet bibliographic data
MR2545605 46L80 (16G10 19K99)
Ara, Pere; Brustenga, Miquel; Cortiñas, Guillermo $K$-theory of Leavitt path algebras. Münster J. Math. 2 (2009), 5–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement